# SDR SWIA201024097

- Difficulty date: April 24, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 16,014 hours, 14,624 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strip
- Condition: Defective
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ROLLED HARD RIGHT WHILE ON FINAL AT 1000FT AGL AND REQUIRED ABOUT HALF CONTROL DEFLECTION TO THE LEFT TO KEEP WINGS LEVEL WITH FLAPS AT 45 DEGREES.  (FLT 3075)  SANDED LEFT AND RIGHT FLAP TEFLON ABRASION STRIPS DUE TO FINDING LIP ON ABRASION PADS.
